# SDR SWAA2016071453804

- Difficulty date: June 15, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 42,974 hours, 25,042 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 115A6260
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRANSVERSE WEB TO MAIN FLAP ROLLER SUPPORT ARM ATTACH ANGLE CRACKED.   R & R THE ROLLER ATTACH ANGLE IAW SRM AND DWG.
